6 months in now...

Discussion in 'Rebooting - Porn Addiction Recovery' started by frogg05, Jun 20, 2017.

  1. frogg05

    frogg05 Fapstronaut

    187
    714
    93
    Man I must say the fifth month was a *****!! I mean I didn't have many happy days at all if any. Which is why I haven't been on here updating my NOFAP family....because every day I woke up with this awful feeling of withdrawal. I felt irritated for no reason and upset as well. People hated me at my job hahahaha. It's quite sad that most people can only judge you by your appearance or your energy and think..."what a weirdo or he's a dick" because they never take the time to ask...hey are you doing ok? Is something troubling you? Nope! People make their own assumptions about you right away. I now look at anti-social people heck, All people! in a whole new light now because I'm in their shoes I've been through hell and i understand that when life is a pain you can't always smile... And you don't prefer small talk. You just want your life to get better. Mental health is so important to me from now on. Whenever i do fully heal I will tour everywhere to speak up about this awful addiction and how it took the best years of my life away for 7 years. Anyway let's see what the 6th month has for me...
     
  2. Guybrushgood

    Guybrushgood Fapstronaut

    72
    60
    18
    Hey bro! Iam going through the same issue with almost 100 days in. withdrawals when I wake up, moddy, dont feele like do anything (even do things because we must do something but you know)pure hell, axniety, depression, all the shit, nothing copes my soul. No desire to socialize, always avoiding speaking, stuttering, etc... Tell me please that they'll fade away. Did you see the light at the end? Need some support. A Big hug dude!
     
    frogg05 and FX-05 like this.
  3. frogg05

    frogg05 Fapstronaut

    187
    714
    93
    My friend there is definitely hope on the other side! I am so much better than what I was when I posted that status I go out now I exercise daily I've been eating so healthy and all of that is because of nofap never give up on your journey it is an up-and-down process but eventually it will no longer go down and it will keep going up that is what is going on with me.. I am now almost at 2 years just stick it out through the hard times and I promise you things will start to change. you just have to be mentally strong enough to take the pain and keep moving forward because there's so much awesome things that happened to you when you survive this! and I believe you can and will survive this!! QUOTE="Guybrushgood, post: 1630860, member: 98850"]Hey bro! Iam going through the same issue with almost 100 days in. withdrawals when I wake up, moddy, dont feele like do anything (even do things because we must do something but you know)pure hell, axniety, depression, all the shit, nothing copes my soul. No desire to socialize, always avoiding speaking, stuttering, etc... Tell me please that they'll fade away. Did you see the light at the end? Need some support. A Big hug dude![/QUOTE]
     
    AVictory likes this.
  4. Westsidejimmy

    Westsidejimmy Fapstronaut

    233
    458
    63
    Yep,

    I had the same symptoms. Much better now. I'm just over 100 days hard mode. My first couple of attempts were futile so I've been at this a while longer.
    In addition to what you've posted I had vision problems and was super tense all the time. I started doing acupuncture and that had made a huge difference. It's gotten a bit weird the last couple weeks because my neck and forehead are literally soft now. I think it was all the hours staring at screens.
     
    frogg05 likes this.
  5. Guybrushgood

    Guybrushgood Fapstronaut

    72
    60
    18
    [/QUOTE]
    Thanks for the support friend. It is hell , 4 month ans anxiety is at pick, even when play soccer in the middle of the Match I feel depressed and anxious. And teamates Shout at me and im weak . Everything i do is wrong , its horrible. Hope I Will cope soon. When did you start yo feel calm and under control? Im loosing the faith because this suffering in my skin. Holy god.
     

Share This Page